# SDR DL72S011416

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 62,952 hours, 49,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 970 STR 26L-27L. THE FS 970 FRAME INNER CHORD WAS FOUND CRACKED AT A FLOOR ATTACH LOCATION BETWEEN STRINGERS 26L AND 27L. THE CRACK IS TYPICAL OF BAC S/B 727-53A0195 AND AD 92-12-03.
